I had side effects from the AT but I am on Toviaz. Since I also have Fibromyalgia and IBS I was going to stop the Toviaz and try the AT for all 3 problems. Hoping to cut out the side effects of headache,dry mouth and more from the Toviaz. When I added the AT the side effects are so bad I ended up with a severe migraine. Would be much better to try the Amitryphiline without bring on any anticholernergics. Basically looking to see what kind of strength people ate taking to treat there IC and frequency.
The Amitriptyline is a very old prescription that has worked for years to help people with depression and pain brought on by depression. That would actually be my first pick over and above anything like Effexor/Cymbalta/ not sure if Toviaz includes noreperepherine or effects it in the body. Amitriptyline by itself does cause some dry mouth. The amounts can vary from 25 to 50 mg. I take it in a combo drug called Triavil which includes another ingredient. They just recently uped the dosage of both, but my amitriptyline to 50 mg. That is when I really started to notice the dry mouth effects. I hope this helps you in some way it is not a direct answer for how much to take for IC, but I hope it helps. Good Luck!
Have you seen a Urologist for your bladder problem? What do they say? I would go by what they tell you & not just be quessing. I also have Fibromyalgia & IBS. My Gastrenterologist was new & gave me trigger point injections in my stomach one the left & one the right side. I had the same problem a year later & he did the same thing. I have not had a problem since. It was like majic. I don't see amitriphliline helping with the bladder problem, but I'm not a urologist either. It may help help taken at bedtime to help you sleep with the Fibro problem tho. Hope this helps, but I still think you should consult a Urologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 8 answers
Posted 8 Sep 2010 • 3 answers
Posted 26 May 2011 • 1 answer
Posted 2 Jan 2013 • 1 answer
Posted 25 Mar 2016 • 0 answers